# SDR AU970489

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Hose
- Condition: Unapproved Part
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ALL ENGINE HOSES FAULTY - WHEN FIRE SLEEVING WAS REMOVED THE HOSES WERE FOUND TO BE MANUFACTURED FROM MIL-H-6000 LOW PRESSURE HOSE AND NON COMPATIBLE MS FITTINGS - HOSES LEAKED DURING PRESSURE TESTING - SOME HOSES WERE ALSO FOUND TO BE MANUFACTURED FROM 306 TYPE LOW PRESSURE HOSE - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
